International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part F

Derivation of continuous equations for density of burglars


Author(s): Md. Najmul Hoda

Abstract: The discrete model for movement of burglars is given by the equation as: 3-1-71where R(x, t) is assumed to be strictly positive across the whole spatial domain for all t.We can express the relation in terms of discrete spatial laplacian 3-1-71 . For this, in continuous limit, we re-express p(x, t) in terms of p(x, t) and R(x, t) 3-1-71 R(X, t), p(x, t) 3-1-71 p(X, t), where X=lx, l, is a grid spacing

Pages: 408-411 | Views: 437 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Md. Najmul Hoda. Derivation of continuous equations for density of burglars. Int J Stat Appl Math 2018;3(2):408-411.
Call for book chapter
International Journal of Statistics and Applied Mathematics